# SDR DALA2020020310862

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 5,845 hours, 2,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD CABIN EXIT SIGN FOR DOORS 4L + 4R IS NOT ILLUMINATED, INSTALLED NEW EPSU [13WL] AND NEW BATTERY PACK
